# SDR SWIA200819468

- Difficulty date: January 8, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 7,816 hours, 4,937 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pivot Assy
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER AND OUTER HORIZONTAL STABILIZERS PIVOT PINS ARE WORN, FOUND AT C-CHECK.  COMPLIED WITH REPAIRS IAW REO 670-55-11-112 AS REQUIRED.
